# SDR DALA2024060605818

- Difficulty date: May 28, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 855 Rbl 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0374986) AFT CARGO FLOOR SUPPORT STRAP FROM BS 787 TO BS 855, RBL 20, WL 160 CORRODED IN SEVERAL AREAS. REMOVED AND REPLACED AFT CARGO STRAP TO STA 767+4 TO 847+14 RBL 20 WL 160 IAW B737-800 SRM 51-40-02-0G AND DWG 146A8120 REV B.
